View Full Version : Wellbutrin and flatness


ADDinWA2014
07-26-14, 03:49 AM
I was reading the post re facial flatness in randomthought's post and need some info. My BF has severe depression and has suffered for over 20 years since he was in his late teens - his ex said that he had tried to commit suicide by he denies it and says he just took too many meds one night (he has celiac, RLS, depression and we suspect narcolepsy). I think she may have accused him of having bipolar but co don't think he is.

I have been with him for almost 9 months and he is by far the sweetest, most sincere and loving man - he is almost ethereal in the way he loves me and is highly sensitive to being ignored or not feeling a highly emotional connect ion with his loved one (I have him to thank for shining his light into the dark corners AKA ADD and is helping me get a diagnosis and treatment).

About 4 months ago he decided to cut back on his Wellbutrin thinking it was preventing him from sleeping (he gets 4-5 hrs a night and is then woken up by his RLS symptoms) and over time I got used to his behavior (the tiredness, the fuzzy thinking etc) that I didn't realize it was either from returning depression or withdrawal symptoms. There were times that I seriously couldn't recognize him as he was acting so strange and his face seemed so slack - a emotionless. It scared the heck out of me and I ended up in tears with him reassuring me it was still him.

So fast forward to 2 weeks ago - somehow through his own observations and mine, he decided to go back on the Wellbutrin and immediately he is happier, more energetic, more focused on me, more positive than I ever remember his being and it is so wonderful. Believe me, I love him terribly and to see him suffer from his RLS pain and his symptoms for ha other health issues that have no rhyme or reason, it pains me so much I could cry. I once told him that I would gladly shave years off my own life to make him whole.

After 2 weeks, he seems to be "crashing" is the only way to describe it - he and I were having a minor disagreement about cooking and he started to get very upset with me - irrationally so - and I joked and brought up his stubbornness. Suddenly his face changed and after a few minutes, his whole body changed. He was dragging his feet and his whole body seemed slack to me, as well as his face. I immediately tried to let him know it's ok to disagree and what happened honey, I love you etc. It made no difference - his face was flat and it scared me again. So of course I feel like here's the other show dropping - how could this relationship to a spectacularly handsome and sweet man actually work out??

Anyone know what I am talking about? Is this a crash of some sort and will he even out?

finallyfound10
07-26-14, 02:13 PM
You might want to repost this in the Wellbutrin thread under Medications for comorbid conditions. I think that's what the title is!!